MathSciNet Relay Station
MathSciNet bibliographic data
MR2163913 (2006f:11059) 11G05
Clark, Pete L. The period-index problem in WC-groups. I. Elliptic curves. J. Number Theory 114 (2005), no. 1, 193–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement